Diagnosed underactive 1989, (41year old lady)- for last 10 years have still felt underactive even though bloods indicated i was slightly over medicated with thyroxine. Was taking 100/125mcg alternating-but my G.P suggested i should try Higher Natures-Thyroid Support medication(TSM). I started this in June with the above dose of thyroxine.
In August following discussion with my G.P i reduced the thyroxine to 100mcg and started taking 2 TSM. I have felt full of energy, lost weight, mentally alert, no headaches or light sensitivity, sleeping better. The best I've felt for years. But following blood tests a couple of weeks ago, when my TSH came back 0.03 (the lowest its been in the past for me is 0.1) and T4 19.4(similar to previous readings)-i was advised by another GP to decrease my thyroxine to 75mcg-she didn't really want to know about the TSM.
The G.P who originally advised the above apparently has moved on- i'm now feeling lost because i've lost that support and am frightened of feeling like i've felt for yrs by heeding the advice of a G.P who isn't listening to how I feel. I haven't just decreased my dose to 75mcg, instead ignoring the G.P's advice I have decreased my dose 3 days to 75mcg and 100mcg the other 4 days.
I hope i'm not doing any harm! Also i'm worried about the long term use of TSM. Any information support desperately welcome. Thanks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.